# SDR SWIA200210634

- Difficulty date: February 7, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,851 hours, 45,250 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIPLE CHIME HIGH SPEED WARNING ON TAKEOFF.  ABORTED TAKEOFF.  CHECKED BOTH AIRSPEED INDICATOR HIGH SPEED WARNINGS AND FOUND BOTH TO BE OPERATING AND NORMAL.  OPS CHECK GOOD AT THIS TIME.
